Advil Caplets Dual Action Acetaminophen 18 ea

In Each Caplet Other Information: Read and keep carton for complete warnings and information. Contains 2 medicines. New. Acetaminophen 250 mg and ibuprofen (NSAID) 125 mg tablets. Caplets (capsule shaped tablets). www.Advil.com. For more recent product information, visit www.Advil.com.